# SDR HALA2010090700401

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,471 hours, 5,731 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Warning Light
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB: EICAS MESSAGE LT OIL FILTER EICAS MSG MESSAGE WENT OUT, HOWEVER LT OIL FILTER STATUS REMAINED AFTER GATE RETURN & ENGINE SHUTDOWN.  T/S IAW FIM 79-35-00/101 ALL MAGNETIC CHIP DETECTOR CK GOOD. REPLACED LT ENGINE OIL FILTER IAW AMM 79-21-05 LEAK CHECK GOOD. CLEARED FAULT RAN LT ENGINE - FAULT DID NOT RETURN.
